here are some typical comments from the women who were able to remain objective:
- weight gain, fatigue, muscle aches -expecially back -upper and lower, moves around, mood swings, depression, hair loss
- major fatigue, hot flashes, joint pain, weight gain, feeling so tired and dizzy, major mood swings, depression
- developed high blood pressure, severe hip pain, skin rash, vaginal dryness, periodic joint pain in hands and knees, and frequent headaches
- Joint pain for several months when first taken, recurrent Urinary tract infections, weight gain, lack of interest in sex, cracking and splitting of nails.
- Screaming tinitus, could not sleep, severe joint pain, hips shoulders,no libido, then severe depression, suicide looked like the only way out! I finally stopped it (AMA) and it took 3-4 months to finally feel better. I would go to hospice before taking that drug again. I have 3 kids and I didn't want them to remember me miserable and hobbling around! I didn't survive 3 surgeries, double mastectomy, chemo and 6,000 rads of radiation to feel that awful! Sometimes you need to go for broke!
- After two years I have quit taking Arimidex. I can't live like this any longer. I can't sleep, I hurt with every move. I haven't seen enough good said about it that I will continue to live like this. My doctor tells me how important this is but I bet he hasn't taken it himself and never will. Convince me that it is necessary to upset my entire life with Arimedex to keep from getting cancer that would upset my entire life.
there were one or two who said that their side effects were minimal. one woman, in her seventies, who i would like to track down and throttle (which is certainly a pretty picture), said that she did well because she, unlike the other women, has "a positive attitude." this did not bring out the best in me.